# SDR SWAA2020092911838

- Difficulty date: August 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT HORIZONTAL STAB RIB NR 4 AT STIFFENER NR 3.  INSTALLED HORIZONTAL STABILIZER MACHINE INSPAR RIB LOWER CHORD AND VERTICAL STIFFENER CRACK REPAIR AT RIB NR 4 STIFFENER NR 3, RT HORIZONTAL, PER REF B737 SRM 55-10-09-2R-5 REP 5.
